# SDR AALA201911289003

- Difficulty date: November 27, 2019
- Submitted: November 28, 2019
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- Aircraft time: 84,454 hours, 10,254 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: PAC5026
- Part serial: 45461
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: EMER LT INOP BY CREW ATT REST MODULE. LH AND RH FWD SECTION. REPLACED BATT PWR PACK M33400 AND EMER LIGHT LH AND RH SECTON CREW REST MODULE CKS OK IAW AMM 33-51-06.
